# SDR CA100706010

- Difficulty date: June 27, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 19,494 hours
- Engine: Allsn 250C30S
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Chafed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, WHEN CABIN HEATER WAS TURNED ON, OIL WAS BLOWN INTO THE COCKPIT CAUSING OIL MISTING ON THE WINDSHIELD AND COCKPIT FLOOR AT THE FOOT WARMERS, THE HOT BLEED AIR ALSO CAUSED THE OIL IN THE LINE TO SMOKE.  HEATER WAS THEN SHUTOFF AND ACFT LANDED WITHOUT FURTHER INCIDENT.  MX INSP REVEALED THAT THE BLEED AIR LINE IN THE NR 1 ENG BAY WAS CHAFED THROUGH FROM AN INCORRECTLY POSITIONED ENGINE PAN AT LAST ENGINE INSTALLATION.  THE RESULTING 3 INCH BREECH OF THE LINE ALLOWED OIL FROM LEAKING SEALS TO RUN DOWN THE PAN AND INTO THE BREECH.  BLEED AIR LINE WAS REPLACED AND THE ENGINE PAN REPOSITIONED, ACFT RETURNED TO SERVICE.  OPERATOR CARRIED OUT FLEET WIDE INSP FOR LIKE PROBLEM (S).
